KIT | KIT-Bibliothek | Impressum | Datenschutz
Originalveröffentlichung
DOI: 10.1016/S0375-9601(96)00810-9
Web of Science
Zitationen: 1

Delocking of flux-flow states in dc-driven magnetically coupled Josephson junctions

Goldobin, E.; Wallraff, A.; Malomed, B.A.; Ustinov, A.V.

Abstract:
We report analytical and numerical results for delocking of flux-flow states in two magnetically coupled annular Josephson junctions (JJs). JJ stacks with different damping parameters are considered. An analytical model of the delocking is developed for desne fluxon chains. Analytically predicted and numerically found delocking thresholds are in good agreement


Zugehörige Institution(en) am KIT Physikalisches Institut (PHI)
Publikationstyp Zeitschriftenaufsatz
Jahr 1997
Sprache Englisch
Identifikator ISSN: 0375-9601, 1873-2429
KITopen-ID: 1000075678
Erschienen in Physics letters / A
Band 224
Heft 3
Seiten 191–195
Nachgewiesen in Web of Science
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft KITopen Landing Page